# SDR DALA2023022101299

- Difficulty date: February 17, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 70,117 hours, 22,946 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5804 DOOR 2R KNUCKLE KNOCKER STUCK. CORRECTIVE ACTION: CYCLED MULT TIMES OPS NORMAL. (9599680)
